# SDR 9707706634

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- Engine: Pwa JT9D7Q
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: 80J290LWA2
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 16,517 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE EPR INDICATION LOW.  ABORTED TAKEOFF AT 80 KNOTS.  MAINTENANCE REPLACED EPR INDICATOR.
